# SDR FDEA202112263146

- Difficulty date: December 26, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 87,764 hours, 21,424 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: AJC75152
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION FOR VERTICAL CRACKS BEHIND SERVICE REPAIR   SR10550013 PER DRAWING NO. SN10550000 REVISION C ON RIGHT HAND SIDE LOWER   VERTICAL STABILIZER FORWARD FLANGE OF UPPER REAR SPAR CAP, STATION 2164, EXISTING   CRACK INDICATION FOUND FROM 2 ND FASTENER FROM BELOW TO LOWEST FASTENER AND   UNABLE TO PROCEED FURTHER INSPECTION DUE TO WEB BLOCKAGE. RIGHT HAND SIDE LOWER VERTICAL STABILIZER FORWARD FLANGE UPPER REAR SPAR CAP   STATION 2164 EXISTING CRACK REPAIRED AS PER EA #1 Ï¿½ 5530 Ï¿½ T0366175 PART 1 TITLE:   STABILIZERS Ï¿½ VERTICAL STABILIZER Ï¿½ CRACK REPAIRS ON VERTICAL STABILIZER REAR SPAR   LHS & RHS FORWARD FLANGES. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
